# SDR CA190314015

- Difficulty date: March 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 48,760 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7601 · Engine Synchronizing
- Part: Power Lever
- Condition: Stiff
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BOTH POWER LEVERS VERY STIFF AND TOUGH TO MOVE SMOOTHLY. POWER LEVER QUADRANT CLEANED. FUNCTION TEST OF POWER CONTROL TRAVEL/KINEMATIC EFFORT CARRIED OUT IAW JIC 76-11-00 FUT 10010.
